# SDR USAABB98082

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

CLT - FLT 1190 - EN ROUTE MCO-PHL, AIRCRAFT LOST PRESSURIZATION IN AUTO MODE, AND EICAS MESSAGE 'CABIN ALTITUDE' ILLUMINATED.  AIRCRAFT DESCENDED TO 10,000 FT, AND PRESSURIZATION CONTROL WAS REGAINED USING MANUAL MODE.  FLIGHT DIVERTED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW VALVE.  (M)
